# SDR P5CA0401191

- Difficulty date: September 9, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 63,127 hours, 14,134 cycles
- Engine: Pwa JT9D70A
- Engine time: 52,137 hours, 11,634 cycles
- System (JASC): 7603 · Power Lever
- Part: Actuator
- Part number: 63030006
- Part serial: 06920AB
- Condition: Malfunctioned
- Location: Fuel Condition
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, ON ENGINE START NR 1 ENGINE FUEL CONDITION ACTUATOR CIRCUIT BREAKER OPENED.  REMOVED AND REPLACED NR 1 FUEL CONDITION ACTUATOR, ALL OPS NORMAL.
